MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Codes Fall (1848); Loss of consciousness (2418)
Date of Event 09/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-41- dead battery.(b)(4).Note: manufacturer contacted customer on 9/28/2017 in a follow-up call in order to ensure the customer's condition since the initial call; customer condition improved.No symptoms or medical attention reported since the original call.Customer satisfied with the replacement product.
 
Event or Problem Description
Consumer reported complaint for dead meter accompanied by symptoms.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of passing out and falling.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.The test strip lot manufacturer's expiration date is 11/30/2018 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.On (b)(6) 2017, the customer states that she passed out and fell out of her wheelchair.Her husband called 911.When the paramedics arrived her blood sugar was 25mg/dl non- fasting.Paramedics administered glucose gel.Customer regained consciousness.They gave her a peanut butter sandwich and her blood sugar was 389mg/dl non- fasting.Paramedics did not transport patient to the hospital, they recommended that she continue to monitor her blood sugar.Customer could not have reached us on that friday because we were closed due to hurricane irma.Customer could not check her blood sugar because the meter was dead.Customer is not experiencing symptoms at the time of the call.
 
Additional Manufacturer Narrative
( internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-25- strip inserted backwards or upside-down test strip udi# (b)(4).Note: manufacturer contacted customer on 9/28/2017 in a follow-up call in order to ensure the customer's condition since the initial call; customer condition improved.No symptoms or medical attention reported since the original call.Customer satisfied with the replacement product.
 
Event or Problem Description
Consumer reported complaint for dead meter accompanied by symptoms.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of passing out and falling.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.The test strip lot manufacturer's expiration date is 11/30/2018 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.On (b)(6) 2017, the customer states that she passed out and fell out of her wheelchair.Her husband called 911.When the paramedics arrived her blood sugar was 25mg/dl non- fasting.Paramedics administered glucose gel.Customer regained consciousness.They gave her a peanut butter sandwich and her blood sugar was 389mg/dl non- fasting.Paramedics did not transport patient to the hospital, they recommended that she continue to monitor her blood sugar.Customer could not have reached us on that friday because we were close due to hurricane irma.Customer could not check her blood sugar because the meter was dead.Customer is not experiencing symptoms at the time of the call.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-25- strip inserted backwards or upside-down test strip udi# (b)(4).Note: manufacturer contacted customer on 9/28/2017 in a follow-up call in order to ensure the customer's condition since the initial call; customer condition improved.No symptoms or medical attention reported since the original call.Customer satisfied with the replacement product.Correction: correction made regarding the product returned.
 
Event or Problem Description
Consumer reported complaint for dead meter accompanied by symptoms.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of passing out and falling.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.The test strip lot manufacturer's expiration date is 11/30/2018and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.On (b)(6) 2017, the customer states that she passed out and fell out of her wheelchair.Her husband called 911.When the paramedics arrived her blood sugar was 25mg/dl non- fasting.Paramedics administered glucose gel.Customer regained consciousness.They gave her a peanut butter sandwich and her blood sugar was 389mg/dl non- fasting.Paramedics did not transport patient to the hospital, they recommended that she continue to monitor her blood sugar.Customer could not have reached us on that friday because we were close due to hurricane irma.Customer could not check her blood sugar because the meter was dead.Customer is not experiencing symptoms at the time of the call.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6939688
Report Number1000113657-2017-01788
Device Sequence Number807825
Product Code NBW
UDI-Device Identifier00041220001286
UDI-Public(01)00041220001286
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2490
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2017
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 09/18/2017
Supplement Date Received by Manufacturer09/18/2017
09/18/2017
Initial Report FDA Received Date10/11/2017
Supplement Report FDA Received Date10/23/2017
10/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1